# SDR VNAA202403230008

- Difficulty date: February 13, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: CC670321794
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JACK FITTING SUPPORTS LH/RH AT FWD JACK FITTING.  CORROSION ON JACK FITTING SUPPORTS LH AND RH AT FWD JACK FITTING WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 WERE MEASURED AND FOUND  SUPPORT LH WITHIN LIMITS AND SUPPORT RH OUT OFF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 THEREFORE SUPPORT RH WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01
